# SDR CALA9801696

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: C2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C2 DOOR FRAME AFT SIDEWALL ATTACH BRACKET CORRODED WITH A .25 INCH CRACK AT RIVET.  A REPAIR WAS INSTALLED IAW SRM 51-30-2.
